# SDR 07FDEA03467

- Difficulty date: August 24, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 40,758 hours, 19,520 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R53070088204
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MDCC - SEAT TRACK Y0 WITH CORROSION OUT OF VALUES BETWEEN FR74 AND FR75.  SEAT TRACK REPAIRED IN ACCORDANCE WITH SRM SUPP 53-10-16 FIG 202 BETWEEN FR 72 AND FR 73.
